# SDR QXEA0000726

- Difficulty date: March 15, 2000
- Submitted: March 22, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 30,576 hours, 37,630 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Out Of Rig
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CENTER CARGO DOOR EXCEEDS SRM 51-50 MISMATCH LIMITATIONS WITH AIRCRAFT PRESSURIZED.  PRESSURIZED AIRCRAFT ALL EDGES WITHIN LIMITS IAW FOKKER SRM 51-50-0 TABLE 5.
